Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 660, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at Dec 26, 2015, 11:56 AM CST for Greer County, Harmon County, Jackson County, Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 26, 2015, 11:56 AM CST (17:56 UTC)
- Expired
- Dec 26, 2015, 12:45 PM CST
- In force
- 49 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Greer County, OK, Harmon County, OK, Jackson County, OK
The radar
The Altus AFB radar (KFDR), 72 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 5.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 99 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 26, 11:20 AM CST, 36 minutes earlier.
Area forecast discussion, Dec 26, 11:20 AM CST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CST SAT DEC 26 2015
.AVIATION...
SHOWERS AND STORMS ARE BECOMING WIDESPREAD ACROSS
SOUTHERN...CENTRAL...AND NORTH CENTRAL OKLAHOMA AND WESTERN NORTH
TEXAS. EXPECT THIS ACTIVITY TO CONTINUE THROUGH EARLY EVENING
BEFORE DIMINISHING AND MOVING OUT. OVERNIGHT...A SECOND WAVE OF
PRECIP WILL MOVE INTO WESTERN OKLAHOMA...WHICH WILL QUICKLY
TRANSITION TO FREEZING RAIN AND SNOW. TIMINGS ARE STILL UNCERTAIN.
CEILINGS WILL BE IFR...SOMETIMES MVFR...THROUGHOUT MOST OF THE TAF
PERIOD.
&&
.PREV DISCUSSION... /ISSUED 545 AM CST SAT DEC 26 2015/
AVIATION...
SITES ARE JUMPING FROM MFVR TO AS LOW AS LIFR THIS MORNING. THIS IS
OCCURRING AS MOISTURE CONT TO MOVE NORTHWARD INTO THE AREA AHEAD OF
A STRONG COLD FRONT THAT IS LOCATED ACROSS WESTERN/NORTHWEST OK.
EXPECT SOME MINOR IMPROVEMENT BY LATE MORNING... BUT MOST SITES WILL
REMAIN LOWER END MVFR OR IFR. A STRONG COLD FRONT WILL ALSO SHIFT
THE SFC WINDS TO THE NORTH AND BECOME QUITE STRONG WITH APPROACHING
40KTS BY AFTN. WIDESPREAD RAIN IS ALSO EXPECTED TO DEVELOP LATER
THIS MORNING WITH A PERIOD OF TSTM ACTIVITY THIS AFTN AFFECTING MANY
OF THE SITES ALONG I-44 CORRIDOR. SOME FREEZING RAIN/SLEET AND SNOW
WILL BEGIN TO IMPACT WESTERN TAF SITES OVERNIGHT TONIGHT INTO SUNDAY
MORNING.
30
PREV DISCUSSION... /ISSUED 329 AM CST SAT DEC 26 2015/
DISCUSSION...
COMPLEX WINTER STORM STILL MAIN CONCERN THIS MORNING.
CONT TO SEE VERY MOIST AIR MOVING NORTHWARD INTO THE AREA
THIS MORNING... AND A FEW WAA SHOWERS HAVE DEVELOPED ACROSS
PORTIONS OF EAST AND SOUTHEAST OKLAHOMA. THIS CONT TO EXPAND AS
WE GO THROUGHOUT THE MORNING HOURS. MEANWHILE A COLD FRONT ACROSS
FAR NORTHWEST OKLAHOMA WILL MOVE SOUTHEAST TODAY. THIS FRONT WILL
BEGIN TO INTERACT WITH THE MOISTURE AND ALONG WITH DAYTIME
HEATING...THUNDERSTORMS ARE EXPECTED TO DEVELOP NEAR THE I-44
CORRIDOR BY LATE MORNING OR EARLY AFTN. SUFFICIENT INSTABILITY
AND WIND SHEAR WILL BE PRESENT FOR A FEW SEVERE STORMS ACROSS
AREAS TO THE SOUTH AND EAST OF I-44 THIS AFTERNOON AND EVENING.
AS WE GO THROUGH THE DAY AND INTO THIS EVENING A RATHER LARGE
BAND OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONT TO IMPACT
PORTIONS OF SOUTHEAST INTO EASTERN OKLAHOMA WITH ONLY A SLOW
TRANSITION SOUTHEAST. THIS WILL LIKELY RESULT IN VERY HEAVY
RAINFALL AS PRECIPITABLE WATER LEVELS REMAIN IN RECORD TERRITORY.
SEVERAL INCHES OF RAIN ARE EXPECTED IN THESE AREAS LATER TODAY
INTO THE DAY ON SUNDAY WITH THE POTENTIAL FOR FLASH FLOODING. A
FEW STRONG STORMS MAY REMAIN POSSIBLE ACROSS FAR SOUTHEAST
OKLAHOMA ON SUNDAY.
OTHERWISE... THIS STORM SYSTEM WILL ALSO BRING A ROUND OF
WINTER WEATHER TO MUCH OF THE AREA... ESPECIALLY AS WE GET INTO
LATE TONIGHT THROUGH MONDAY. ALTHOUGH MODELS ARE RATHER SIMILAR
WITH TRACK OF UPPER LEVEL CLOSED LOW. THERE ARE SOME RATHER
SIGNIFICANT DIFFERENCES WITH LOW/MID LEVEL THERMAL FIELDS... WHICH
WILL PLAY A CRITICAL ROLE IN DETERMINING PRECIP TYPE. LATEST
TRENDS KEEP A NOSE OF WARMER AIR ALOFT... WHICH KEEPS WINTRY
PRECIP LIMITED UNTIL WE GET INTO LATE TONIGHT AS SFC TEMPS COOL.
THIS WILL RESULT IN MORE SLEET AND FREEZING RAIN ACROSS MUCH OF
THE WESTERN HALF OF OKLAHOMA INTO WESTERN NORTH TEXAS. THIS MAY
LINGER THROUGH MUCH OF THE DAY ON SUNDAY WITH ONLY A SLOW EASTWARD
PROGRESSION OF THE SNOW IN FAR WESTERN AND NORTHWESTERN OKLAHOMA.
THE STRONG WINDS ASSOCIATED WITH THIS STORM SYSTEM WILL ALSO
RESULT IN BLOWING SNOW AND VERY LOW VISIBILITIES ACROSS THE FAR
WEST. ELSEWHERE... LOCATIONS WHERE FREEZING RAIN OCCURS... THERE
IS CONCERN WITH THE STRONG WINDS OF DOWNED TREE LIMBS AND
POWERLINES.
AS THE UPPER LOW BEGINS TO LIFT NORTHEAST ACROSS NORTHERN TEXAS
INTO SOUTHEAST OKLAHOMA SUNDAY NIGHT AND MONDAY... THE COLUMN
SHOULD COOL SUFFICIENTLY FOR A TRANSITION TO SNOW FARTHER EAST.
IT STILL APPEARS THE SNOW SHOULD END ACROSS MUCH OF THE AREA BY
MONDAY AFTN.
THERE IS ANOTHER WEAK SYSTEM THAT COULD BRING SOME LIGHT SNOW TO
PARTS OF THE AREA TUESDAY NIGHT... BUT IMPACTS FROM THIS SHOULD BE
MINIMAL. THE REMAINDER OF THE WEEK LOOKS DRY WITH BELOW NORMAL
TEMPS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 59 33 35 29 / 100 80 100 90
HOBART OK 53 28 31 26 / 70 80 90 90
WICHITA FALLS TX 64 35 38 29 / 80 90 100 90
GAGE OK 42 23 27 22 / 40 70 80 90
PONCA CITY OK 57 32 34 30 / 90 80 90 90
DURANT OK 73 48 52 37 / 90 100 100 90
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WATCH FROM 6 PM CST THIS EVENING THROUGH MONDAY
AFTERNOON FOR OKZ006>008-011>013-017>020-023>030-038>040-
044-045.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST MONDAY
FOR OKZ004-005-009-010-014>016-021-022-033>037.
FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR OKZ026-028>032-
039>043-045>048-050>052.
TX...WINTER STORM WATCH FROM 6 PM CST THIS EVENING THROUGH MONDAY
AFTERNOON FOR TXZ086-088>090.
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 PM CST MONDAY
FOR TXZ083>085-087.
&&
03/04/14Hazardous weather outlook, Dec 26, 4:55 AM CST, 7 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 455 AM CST SAT DEC 26 2015 OKZ004>048-050>052-TXZ083>090-271100- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 455 AM CST SAT DEC 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS PARTS OF CENTRAL AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .THUNDERSTORMS... STRONG TO SEVERE STORMS WILL BE POSSIBLE MAINLY SOUTHEAST OF I-44 THIS AFTERNOON AND EVENING. HAIL AND STRONG WINDS WILL BE THE PRIMARY THREATS...BUT THERE IS ALSO A LOW CHANCE OF TORNADOES. .HEAVY RAIN AND FLOODING... A FLASH FLOOD WATCH IS IN EFFECT FOR OKLAHOMA...GENERALLY EAST OF A LINE FROM CHANDLER TO NORMAN TO WAURIKA. .COLD... TEMPERATURES WILL TURN ABRUPTLY COLDER TODAY. STRONG NORTH WINDS WILL PUSH WIND CHILLS INTO THE TEENS AND SINGLE DIGITS BY SUNDAY MORNING IN MUCH OF CENTRAL AND WESTERN OKLAHOMA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .WINTER PRECIPITATION... A POTENTIALLY DANGEROUS WINTER STORM WILL BEGIN TONIGHT...AND CONTINUE THROUGH MONDAY. ACCUMULATING SNOW AND ICE ARE LIKELY ACROSS THE AREA...ESPECIALLY IN WESTERN OKLAHOMA. WHILE THERE IS STILL SOME UNCERTAINTY REGARDING THE TIMING AND LOCATIONS OF THE VARIOUS PRECIPITATION TYPES...IT APPEARS LIKELY THAT HEAVY SNOW AND BLOWING SNOW WILL AFFECT PARTS OF WESTERN OKLAHOMA. ICE IS LIKELY TO ACCUMULATE FROM NORTH CENTRAL OKLAHOMA TO SOUTHWEST OKLAHOMA AND SURROUNDING PARTS OF NORTH TEXAS. BY MONDAY MORNING...MOST OF THE PRECIPITATION SHOULD HAVE CHANGED TO SNOW. IN SOUTHEAST OKLAHOMA...A COLD RAIN IS EXPECTED. STRONG WINDS MAY CAUSE NEAR-BLIZZARD CONDITIONS IN WESTERN OKLAHOMA ON SUNDAY...AND POSSIBLY MONDAY. THE WINDS MAY ALSO INCREASE TREE AND POWER LINE DAMAGE CAUSED BY ICE. IF YOU PLAN ON TRAVELING THIS WEEKEND OR EARLY NEXT WEEK OVER ANY PART OF THE CENTRAL OR SOUTHERN PLAINS...CONTINUE TO CHECK THE FORECAST FOR THE LATEST UPDATES. CONFIDENCE ON WHAT TYPE OF WEATHER WILL IMPACT THE AREA USUALLY INCREASES WITH EACH UPDATE. .HEAVY RAIN AND FLOODING... SEVERAL INCHES OF RAINFALL MAY OCCUR THIS WEEKEND...AND FLOODING MAY RESULT...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AREA UNTIL MONDAY MORNING. .THUNDERSTORMS... THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND WESTERN NORTH TEXAS. SOME STRONG TO SEVERE STORMS WITH HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS WILL BE POSSIBLE. .COLD... MUCH COLDER WEATHER WILL CONTINUE THROUGH NEXT WEEK. THIS WILL CAUSE ADDITIONAL DIFFICULTIES FOR THOSE WHO LOSE POWER BECAUSE OF ICE OR STRONG WINDS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Special weather statement, Dec 26, 9:49 AM CST, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
949 AM CST SAT DEC 26 2015
OKZ019-025-261615-
OKLAHOMA OK-LOGAN OK-
949 AM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA AND SOUTHEASTERN
LOGAN COUNTIES UNTIL 1015 AM CST...
AT 945 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
OKLAHOMA CITY...MOVING NORTHEAST AT 40 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
OKLAHOMA CITY...EDMOND...MIDWEST CITY...DEL CITY...GUTHRIE...WARR ACRES...
THE VILLAGE...SPENCER...NICHOLS HILLS...JONES...ARCADIA...TINKER AIR FORCE
BASE...FOREST PARK...LAKE ALUMA...SMITH VILLAGE...SEWARD...THE
FAIRGROUNDS...THE CAPITOL AND DOWNTOWN EDMOND.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 35 BETWEEN MILE MARKERS 125 AND 155.
INTERSTATE 40 BETWEEN MILE MARKERS 147 AND 156.
INTERSTATE 44 BETWEEN MILE MARKERS 120 AND 144.
LAT...LON 3542 9743 3547 9763 3584 9750 3586 9730
3578 9715
TIME...MOT...LOC 1545Z 205DEG 35KT 3550 9749
KURTZSpecial weather statement, Dec 26, 10:48 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1048 AM CST SAT DEC 26 2015
OKZ037-TXZ085-086-261715-
TILLMAN OK-WILBARGER TX-WICHITA TX-
1048 AM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TILLMAN...
SOUTHEASTERN WILBARGER AND WESTERN WICHITA COUNTIES UNTIL 1115 AM
CST...
AT 1046 AM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF LAKE DIVERSION...MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ELECTRA...HARROLD AND HAYNESVILLE.
LAT...LON 3422 9903 3427 9885 3416 9870 3383 9893
3383 9911
TIME...MOT...LOC 1646Z 198DEG 39KT 3387 9900
KURTZSpecial weather statement, Dec 26, 10:49 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1049 AM CST SAT DEC 26 2015
TXZ084-085-088-261715-
WILBARGER TX-BAYLOR TX-FOARD TX-
1049 AM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WILBARGER...
NORTHWESTERN BAYLOR AND EAST CENTRAL FOARD COUNTIES UNTIL 1115 AM
CST...
AT 1046 AM CST...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF THALIA...MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
VERNON...OKLAUNION AND LOCKETT.
LAT...LON 3380 9933 3381 9953 3419 9945 3422 9927
3415 9908
TIME...MOT...LOC 1646Z 198DEG 39KT 3385 9940
KURTZSpecial weather statement, Dec 26, 10:59 AM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 AM CST SAT DEC 26 2015
OKZ023-027-261730-
GRADY OK-CADDO OK-
1059 AM CST SAT DEC 26 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRADY AND CENTRAL
CADDO COUNTIES UNTIL 1130 AM CST...
AT 1057 AM CST...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
APACHE...MOVING NORTH AT 45 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
ANADARKO...BINGER...GRACEMONT...COGAR...LAKE CHICKASHA AND STECKER.
LAT...LON 3491 9827 3493 9847 3535 9837 3538 9819
3531 9805
TIME...MOT...LOC 1657Z 198DEG 39KT 3498 9834
KURTZLocal storm report, Dec 26, 11:03 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1103 AM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 AM HAIL 2 N APACHE 34.92N 98.36W
12/26/2015 E1.25 INCH CADDO OK PUBLIC
&&
MDAYLocal storm report, Dec 26, 11:44 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1144 AM CST SAT DEC 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 AM HAIL W LAWTON 34.60N 98.42W
12/26/2015 E1.00 INCH COMANCHE OK BROADCAST MEDIA
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:24 AM CST | River Flood Warning | OUN | Carter, Johnston, Murray | 3 days |
| Dec 26, 7:24 AM CST | River Flood Warning | OUN | Love | 4 days |
| Dec 26, 7:39 AM CST | River Flood Warning | OUN | Pottawatomie, Seminole | 62 hr |
| Dec 26, 8:50 AM CST | Special Weather Statement | OUN | Cleveland | 25 min |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Bryan | 4 days |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Atoka, Bryan | 6 days |
| Dec 26, 9:14 AM CST | River Flood Warning | OUN | Atoka | 6 days |
| Dec 26, 9:15 AM CST | Special Weather Statement | OUN | Oklahoma | 30 min |
| Dec 26, 9:19 AM CST | Special Weather Statement | OUN | Grady, Oklahoma | 26 min |
| Dec 26, 9:32 AM CST | Special Weather Statement | OUN | Stephens | 28 min |
| Dec 26, 9:41 AM CST | Special Weather Statement | OUN | Pontotoc | 34 min |
| Dec 26, 9:47 AM CST | Special Weather Statement | OUN | Cleveland | 28 min |
| Dec 26, 9:49 AM CST | Special Weather Statement | OUN | Oklahoma | 26 min |
| Dec 26, 10:59 AM CST | Special Weather Statement | OUN | Caddo | 31 min |
| Dec 26, 11:03 AM CST | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 42 min |
| Dec 26, 11:11 AM CST | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 49 min |
| Dec 26, 11:19 AM CST | Severe Thunderstorm Warning | OUN | Jackson | 41 min |
| Dec 26, 12:05 PM CST | Special Weather Statement | OUN | Cleveland | 25 min |
| Dec 26, 12:18 PM CST | Special Weather Statement | OUN | Hughes | 27 min |
| Dec 26, 12:22 PM CST | Flash Flood Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Dec 26, 12:24 PM CST | Special Weather Statement | OUN | Carter | 36 min |
| Dec 26, 12:58 PM CST | Tornado Warning | OUN | Carter, Garvin, Murray | 32 min |
| Dec 26, 1:27 PM CST | Tornado Warning | OUN | Garvin, McClain, Murray, Pontotoc, Pottawatomie | 33 min |
| Dec 26, 1:55 PM CST | Tornado Warning | OUN | McClain, Pontotoc, Pottawatomie | 20 min |
| Dec 26, 2:10 PM CST | Tornado Warning | OUN | Pottawatomie, Seminole | 10 min |
| Dec 26, 2:48 PM CST | Special Weather Statement | OUN | Atoka, Coal | 27 min |
| Dec 26, 2:57 PM CST | Tornado Warning | OUN | Atoka, Coal | 21 min |
| Dec 26, 3:27 PM CST | Special Weather Statement | OUN | Johnston, Marshall | 33 min |
| Dec 26, 4:26 PM CST | Tornado Warning | OUN | Atoka, Coal | 34 min |
| Dec 26, 4:31 PM CST | Blizzard Warning | OUN | Beckham, Ellis, Harmon, Harper, Roger Mills, Woods and 1 more | 35 hr |
| Dec 26, 4:31 PM CST | Ice Storm Warning | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Comanche and 13 more | 23 hr |
| Dec 26, 4:31 PM CST | Winter Weather Advisory | OUN | Canadian, Carter, Cleveland, Cotton, Garfield, Garvin and 17 more | 48 hr |
| Dec 26, 4:49 PM CST | Special Weather Statement | OUN | Love | 26 min |
| Dec 26, 4:57 PM CST | Tornado Warning | OUN | Coal, Hughes | 18 min |
| Dec 26, 5:01 PM CST | Tornado Warning | OUN | Carter, Love, Marshall | 29 min |
| Dec 26, 5:08 PM CST | Areal Flood Advisory | OUN | Cleveland, McClain, Oklahoma | 37 min |
| Dec 26, 5:20 PM CST | Severe Thunderstorm Warning | OUN | Carter, Johnston, Love, Murray | 25 min |
| Dec 26, 10:48 AM CST | Special Weather Statement | OUN | Wichita | 27 min |
| Dec 26, 10:49 AM CST | Special Weather Statement | OUN | Wilbarger | 26 min |
| Dec 26, 11:47 AM CST | Severe Thunderstorm Warning | OUN | Baylor, Wilbarger | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.